Journal of Industrial and Management Optimization (JIMO)

On subspace properties of the quadratically constrained quadratic program
Pages: 1625 - 1640, Issue 4, October 2017

doi:10.3934/jimo.2017010      Abstract        References        Full text (392.3K)           Related Articles

Xin Zhao - School of Mathematical Sciences, and MOE-LSC, Shanghai Jiao Tong University, 800 Dongchuan Road, Shanghai 200240, China (email)
Jinyan Fan - School of Mathematical Sciences, and MOE-LSC, Shanghai Jiao Tong University, 800 Dongchuan Road, Shanghai 200240, China (email)

1 F. A. Al-Khayyal, Generalized bilinear programming: Part I. Models, applications and linear programming relaxation, European Journal of Operational Research, 60 (1992), 306-314.
2 K. M. Anstreicher, Semidefinite programming versus the reformulation-linearization technique for nonconvex quadratically constrained quadratic programming, Journal of Global Optimization, 43 (2009), 471-484.       
3 G. N. Grapiglia, J. Y. Yuan and Y. Yuan, A Subspace version of the Powell-Yuan trust-region algorithm for equality constrained optimization, Journal of the Operations Research Society of China, 1 (2013), 425-451.
4 M. S. Lobo, L. Vandenberghe, S. Boyd and H. Lebret, Applications of second-order cone programming, Linear Algebra and its Applications, 284 (1998), 193-228.       
5 E. Phan-huy-Hao, Quadratically constrained quadratic programming: Some applications and a method for solution, Zeitschrift für Operations Research, 26 (1982), 105-119.       
6 U. Raber, Nonconvex all-quadratic global optimization problems: Solution methods, application and related topics, 1999.
7 H. D. Sherali and W. P. Adams, A Reformulation-Linearization Technique for Solving Discrete and Continuous Nonconvex Problems, Kluwer Academic Publishers, Dordrecht, 1999.       
8 N. Z. Shor, Dual estimates in multiextremal problems, Journal of Global Optimization, 2 (1992), 411-418.       
9 L. Vandenberghe and S. Boyd, Semidefinite programming, SIAM Review, 38 (1996), 49-95.       
10 Z. H. Wang and Y. X. Yuan, A subspace implementation of quasi-Newton trust region methods for unconstrained optimization, Numerische Mathematik, 104 (2006), 241-269.       
11 A. Weintraub and J. Vera, A cutting plane approach for chance constrained linear programs, Operations Research, 39 (1991), 776-785.       
12 Y. X. Yuan, Subspace techniques for nonlinear optimization, in Some Topics in Industrial and Applied Mathematics(eds. R. Jeltsch, D. Q. Li and I. H. Sloan), Higher Education Press, 8 (2007), 206-218.       
13 Y. X. Yuan, Subspace methods for large scale nonlinear equations and nonlinear least squares, Optimization and Engineering, 10 (2009), 207-218.       
14 Y. X. Yuan, Recent advances in numerical methods for nonlinear equations and nonlinear least squares, Numerical Algebra, Control and Optimization, 1 (2011), 15-34.       
15 X. Zhao and J. Y. Fan, Subspace choices for the Celis-Dennis-Tapia problem, Science China Mathematics, Accepted.

Go to top